# SDR 07FDEA04417

- Difficulty date: October 1, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: NRB6023
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT EXTERNAL SKIN EXISTING DOUBLER.  REPAIRED AREA IAW SRM 57-10-00 FIG 84 VOL I.
